MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE
Model Number 190395
Medical Device Problem Codes Mechanical Problem (1384); Reflux within Device (1522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A biomedical technician (biomed) reported to fresenius technical services that a 2008k@home hemodialysis (hd) machine had a saline bag backfill while recirculating during set-up for use.The machine provided an audible alarm along with a ¿10 fill pgm in 1 hr¿ error message.A patient was not connected to the machine at the time of the incident.The biomed reported that the machine does not have the air separator adapter board installed.The fresenius technical support representative advised the biomed to install the air separator board and provided part information.Additional information was requested however a response was not received.No parts were returned to the manufacturer for physical evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation did not determine a causal relationship between the objective evidence and the alleged event, therefore the reported issue is not confirmed.

Brand Name
2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key15076016
Report Number0002937457-2022-01215
Device Sequence Number4772952
Product Code ONW
UDI-Device Identifier00840861100958
UDI-Public00840861100958
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number190395
Device Catalogue Number190395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown